MAUDE Adverse Event Report: ABBOTT MEDICAL PORTICO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL PORTICO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Catalog Number PRT-29
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a 29mm portico valve was chosen for implant using a flexnav delivery system for a transcatheter aortic valve implantation.The native aortic annulus had perimeter of 80.3mm and area of 501.6mm^2.The patient had a horizontal aorta at 86 degrees.The valve was deployed and re-sheathed once.There were no difficulties in deploying or retracting the valve.The starting implant depth at deployment was 2mm, and the final implant depth at release was 1mm.During final deployment of the valve, the valve migrated to the ascending aorta and was no longer within the aortic annulus.There was no tension at the time of final deployment.There was no separation issue between the valve and the delivery system.All three retainer tabs were confirmed via imaging to be released prior to removal of the delivery system.It was reported that there was sufficient calcium to allow anchoring of the device.The valve did not block a coronary artery.The valve was not snared.A second 29mm portico valve was successfully implanted using a second flexnav delivery system.Following the second valve implant, the gradient was 4mmhg.The patient did not have any clinical signs or symptoms during the procedure.The patient was reported to be stable.
 
Additional Manufacturer Narrative
An event of the valve migrating after implant was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The cause of the reported incident could not conclusively be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
PORTICO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18038934
Report Number2135147-2023-04785
Device Sequence Number8171642
Product Code NPT
UDI-Device Identifier05415067012500
UDI-Public05415067012500
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Catalogue NumberPRT-29
Device Lot Number8567439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLEXNAV DELIVERY SYSTEM, FNAV-DS-LG, LOT 8822283
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale